# SDR IPXA2017070619004

- Difficulty date: June 17, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,568 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA75171
- Condition: Deformed
- Location: Bs 275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FORWARD FUSELAGE NOSE SKIN DAMAGED STA. 275 AT BL 0.  REPAIRED THE SKIN IAW EA 011-5330-01-A6874, REV IR, AND EO MD11-5330-64805-A.
